# SDR CHQA20140625233

- Difficulty date: June 25, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500827
- Aircraft time: 22,710 hours, 19,873 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 30,224 hours, 25,887 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stringer
- Part number: 14525305401
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE DOOR STRUCTURE AT Z 5225.5, STRINGER 6L & BENEATH DOOR STOP 10. THE STRINGER WAS REPLACED IAW SRM 51-40-02.
